SCHÖNFISCH, BIRGITT H., VLAD, MARCEL OVIDIU (1996) FINITE-SIZE SCALING FOR CELLULAR AUTOMATA WITH RANDOMIZED GRIDS AND FOR FRACTAL RANDOM FIELDS IN DISORDERED SYSTEMS. International Journal of Modern Physics B, 10 (5). 523-542 doi:10.1142/s0217979296000210
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | FINITE-SIZE SCALING FOR CELLULAR AUTOMATA WITH RANDOMIZED GRIDS AND FOR FRACTAL RANDOM FIELDS IN DISORDERED SYSTEMS | ||
Journal | International Journal of Modern Physics B | ||
Authors | SCHÖNFISCH, BIRGITT H. | Author | |
VLAD, MARCEL OVIDIU | Author | ||
Year | 1996 (February 28) | Volume | 10 |
Issue | 5 | ||
Publisher | World Scientific Pub Co Pte Lt | ||
DOI | doi:10.1142/s0217979296000210Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 8902291 | Long-form Identifier | mindat:1:5:8902291:3 |
GUID | 0 | ||
Full Reference | SCHÖNFISCH, BIRGITT H., VLAD, MARCEL OVIDIU (1996) FINITE-SIZE SCALING FOR CELLULAR AUTOMATA WITH RANDOMIZED GRIDS AND FOR FRACTAL RANDOM FIELDS IN DISORDERED SYSTEMS. International Journal of Modern Physics B, 10 (5). 523-542 doi:10.1142/s0217979296000210 | ||
Plain Text | SCHÖNFISCH, BIRGITT H., VLAD, MARCEL OVIDIU (1996) FINITE-SIZE SCALING FOR CELLULAR AUTOMATA WITH RANDOMIZED GRIDS AND FOR FRACTAL RANDOM FIELDS IN DISORDERED SYSTEMS. International Journal of Modern Physics B, 10 (5). 523-542 doi:10.1142/s0217979296000210 | ||
In | (1996, February) International Journal of Modern Physics B Vol. 10 (5) World Scientific Pub Co Pte Lt |
See Also
These are possibly similar items as determined by title/reference text matching only.